They have began treating me for the h. pylori and i had 2 "episodes" or attacks after I began the medication. I haven't had any since last week. But to me that doesn't say a whole lot because i have had the problem for 5 years having an attack about every 6 months. So i am not convinced I am cureed. and to be honest the side effects of the meds are horrible, and they affect me every day. eating has some effect...maybe. i almost can't tell. My pain occurs mostly in the evening or middle of the night. And I use the word "mostly" delicately. in can happen whenever, but i have not pinpointed it to when i eat or what I eat.
i have gone to the ER once and by the time I got there the pain had passed, they siad it was anxiety, but no tests of any sort were done. I feel like I need to go to the ER when it happens, it feels a lot like how i imagine a heart attack to be. The difference between us is the right and left side. The right being indicative of a gall bladder problem, the left the stomach. But my pain is so high up...I don't know what is wrong with me. Now, due to the meds, I have become nauseaus, light headed, fatigued, and increased bowel movements have caused hemeroids.
i am beginning to feel likean old lady, and I am only 25! Something has got to change. i hope you get to feeliong better. Let me know how you are doing.